# SDR WX0A070680

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED STA 196 TO STA 313, LBL 22.  REMOVED DAMAGED SEAT TRACK, FABRICATED, LOCATED DRILLED AND INSTALLED A REPLACEMENT TRACK IAW MD80 SRM 51-10-4 AND 51-30-01.
